Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay I am on day 3 of the regime. I never thought I wouldn't be saying this BUT I can see changes already. I have a few bad spots at the side of my mouse, and they have gone down so much, and my skin is clearing up a little. If I can see these changes on the 3rd day, then I cannot wait until week 10, before I go to university. My main goal is for 10weeks time when I go to uni, to be able to have the confidence to not have to wear makeup.

My skin is a little dry, But in a weird way it lets me know it is working.

I use Dove soap bar for sensitive skin

Oxy 2.5% bp

Neutrogena Moisteriser.

My face is a little red lol, But I am hoping that will go away sooner or later, My face is fairly tanned anyway so I do not think it is as red as some peoples would be.

I am still shocked that I have seen changes so fast, Normally I don't see any at all, or a small change that doesn't change. So I pray this regime carries on working, and That I am not red for my dance show on sunday lol. Even thought I'll have makeup on!

biggrin.gif Hollie :mrgreen:

Share this post


Link to post
Share on other sites

Well i can't get a straight awnser from anybody on this forum as to why some people (including myself) are getting dry skin with like a red rash on our faces after using bp.

Share this post


Link to post
Share on other sites

your dryness and redness is coming from you starting with too much BP too soon. You need to start slowly to allow your skin time to adjust. This is stated very clearly in the regimen.

Share this post


Link to post
Share on other sites
your dryness and redness is coming from you starting with too much BP too soon. You need to start slowly to allow your skin time to adjust. This is stated very clearly in the regimen.

Share this post


Link to post
Share on other sites

I agree with kragvark on laying off BP for a little while. I started a little to ardently (with 10% BP), and my face was beet red. I kept up for 2 weeks anyway, and I had good results except for the redness. And my face hurt because it was so irritated! I didn't use anything but moisturizer for 1 week to let my face "rest", then started with Dan's 2.5% BP in smaller amounts. That's working well.

But if you're getting a rash, bumps (not pimples) and are swelling, there is a chance that you may be allergic to BP, so be careful!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×